• Previous Article
    A survey of time consistency of dynamic risk measures and dynamic performance measures in discrete time: LM-measure perspective
  • PUQR Home
  • This Issue
  • Next Article
    Backward stochastic differential equations with Young drift
January  2017, 2: 4 doi: 10.1186/s41546-017-0013-8

Convergence to a self-normalized G-Brownian motion

School of Mathematical Sciences, Zhejiang University, Hangzhou 310027 China

Received  October 25, 2016 Revised  January 05, 2017

Fund Project: supported by Grants from the National Natural Science Foundation of China (No. 11225104), the 973 Program (No. 2015CB352302) and the Fundamental Research Funds for the Central Universities.

G-Brownian motion has a very rich and interesting new structure that nontrivially generalizes the classical Brownian motion. Its quadratic variation process is also a continuous process with independent and stationary increments. We prove a self-normalized functional central limit theorem for independent and identically distributed random variables under the sub-linear expectation with the limit process being a G-Brownian motion self-normalized by its quadratic variation. To prove the self-normalized central limit theorem, we also establish a new Donsker's invariance principle with the limit process being a generalized G-Brownian motion.
Citation: Zhengyan Lin, Li-Xin Zhang. Convergence to a self-normalized G-Brownian motion. Probability, Uncertainty and Quantitative Risk, 2017, 2 (0) : 4-. doi: 10.1186/s41546-017-0013-8
References:
[1]

Csörgö, M, Szyszkowicz, B, Wang, QY:Donsker's theorem for self-normalized partial sums processes. Ann. Probab 31, 1228-1240 (2003),

[2]

Denis, L, Hu, MS, Peng, SG:Function spaces and capacity related to a sublinear expectation:application to G-Brownian Motion Paths. Potential Anal 34, 139-161 (2011). arXiv:0802.1240v1[math.PR],

[3]

Giné, E, Götze, F, Mason, DM:When is the Student t-statistic asymptotically standard normal? Ann.Probab 25, 1514-1531 (1997),

[4]

Hu, MS, Ji, SL, Peng, SG, Song, YS:Backward stochastic differential equations driven by G-Brownian motion. Stochastic Process. Appl 124(1), 759-784 (2014a),

[5]

Hu, MS, Ji, SL, Peng, SG, Song, YS:Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion. Stochastic Process. Appl 124(2), 1170-1195(2014b),

[6]

Li, XP, Peng, SG:Topping times and related Ito's calculus with G-Brownian motion. Stochastic Process.Appl 121(7), 1492-1508 (2011),

[7]

Nutz, M, van Handel, R:Constructing sublinear expectations on path space. Stochastic Process. Appl 123(8), 3100-3121 (2013),

[8]

Peng, SG:G-expectation, G-Brownian motion and related stochastic calculus of Ito's type. The Abel Symposium 2005, Abel Symposia 2, Edit. Benth et. al, pp. 541-567. Springer-Verlag (2006),

[9]

Peng, SG:Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation.Stochastic Process. Appl 118(12), 2223-2253 (2008a),

[10]

Peng, SG:A new central limit theorem under sublinear expectations (2008b). Preprint:arXiv:0803.2656v1[math.PR],

[11]

Peng, SG:Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations. Sci. China Ser. A 52(7), 1391-1411 (2009),

[12]

Peng, SG:Nonlinear Expectations and Stochastic Calculus under Uncertainty (2010a). Preprint:arXiv:1002.4546[math.PR],

[13]

Peng, SG:Tightness, weak compactness of nonlinear expectations and application to CLT (2010b).Preprint:arXiv:1006.2541[math.PR],

[14]

Yan, D, Hutz, M, Soner, HM:Weak approximation of G-expectations. Stochastic Process. Appl 122(2), 664-675 (2012),

[15]

Zhang, LX:Donsker's invariance principle under the sub-linear expectation with an application to Chung's law of the iterated logarithm. Commun. Math. Stat 3(2), 187-214 (2015). arXiv:1503.02845[math.PR],

[16]

Zhang, LX:Rosenthal's inequalities for independent and negatively dependent random variables under sub-linear expectations with applications. Sci. China Math 59(4), 751-768 (2016),

show all references

References:
[1]

Csörgö, M, Szyszkowicz, B, Wang, QY:Donsker's theorem for self-normalized partial sums processes. Ann. Probab 31, 1228-1240 (2003),

[2]

Denis, L, Hu, MS, Peng, SG:Function spaces and capacity related to a sublinear expectation:application to G-Brownian Motion Paths. Potential Anal 34, 139-161 (2011). arXiv:0802.1240v1[math.PR],

[3]

Giné, E, Götze, F, Mason, DM:When is the Student t-statistic asymptotically standard normal? Ann.Probab 25, 1514-1531 (1997),

[4]

Hu, MS, Ji, SL, Peng, SG, Song, YS:Backward stochastic differential equations driven by G-Brownian motion. Stochastic Process. Appl 124(1), 759-784 (2014a),

[5]

Hu, MS, Ji, SL, Peng, SG, Song, YS:Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion. Stochastic Process. Appl 124(2), 1170-1195(2014b),

[6]

Li, XP, Peng, SG:Topping times and related Ito's calculus with G-Brownian motion. Stochastic Process.Appl 121(7), 1492-1508 (2011),

[7]

Nutz, M, van Handel, R:Constructing sublinear expectations on path space. Stochastic Process. Appl 123(8), 3100-3121 (2013),

[8]

Peng, SG:G-expectation, G-Brownian motion and related stochastic calculus of Ito's type. The Abel Symposium 2005, Abel Symposia 2, Edit. Benth et. al, pp. 541-567. Springer-Verlag (2006),

[9]

Peng, SG:Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation.Stochastic Process. Appl 118(12), 2223-2253 (2008a),

[10]

Peng, SG:A new central limit theorem under sublinear expectations (2008b). Preprint:arXiv:0803.2656v1[math.PR],

[11]

Peng, SG:Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations. Sci. China Ser. A 52(7), 1391-1411 (2009),

[12]

Peng, SG:Nonlinear Expectations and Stochastic Calculus under Uncertainty (2010a). Preprint:arXiv:1002.4546[math.PR],

[13]

Peng, SG:Tightness, weak compactness of nonlinear expectations and application to CLT (2010b).Preprint:arXiv:1006.2541[math.PR],

[14]

Yan, D, Hutz, M, Soner, HM:Weak approximation of G-expectations. Stochastic Process. Appl 122(2), 664-675 (2012),

[15]

Zhang, LX:Donsker's invariance principle under the sub-linear expectation with an application to Chung's law of the iterated logarithm. Commun. Math. Stat 3(2), 187-214 (2015). arXiv:1503.02845[math.PR],

[16]

Zhang, LX:Rosenthal's inequalities for independent and negatively dependent random variables under sub-linear expectations with applications. Sci. China Math 59(4), 751-768 (2016),

[1]

Francesca Biagini, Thilo Meyer-Brandis, Bernt Øksendal, Krzysztof Paczka. Optimal control with delayed information flow of systems driven by G-Brownian motion. Probability, Uncertainty and Quantitative Risk, 2018, 3 (0) : 8-. doi: 10.1186/s41546-018-0033-z

[2]

Naoufel Ben Abdallah, Irene M. Gamba, Giuseppe Toscani. On the minimization problem of sub-linear convex functionals. Kinetic & Related Models, 2011, 4 (4) : 857-871. doi: 10.3934/krm.2011.4.857

[3]

Zvi Artstein. Invariance principle in the singular perturbations limit. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3653-3666. doi: 10.3934/dcdsb.2018309

[4]

Simona Fornaro, Stefano Lisini, Giuseppe Savaré, Giuseppe Toscani. Measure valued solutions of sub-linear diffusion equations with a drift term. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1675-1707. doi: 10.3934/dcds.2012.32.1675

[5]

Defei Zhang, Ping He. Functional solution about stochastic differential equation driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 281-293. doi: 10.3934/dcdsb.2015.20.281

[6]

Jean-Pierre Conze, Stéphane Le Borgne, Mikaël Roger. Central limit theorem for stationary products of toral automorphisms. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1597-1626. doi: 10.3934/dcds.2012.32.1597

[7]

James Nolen. A central limit theorem for pulled fronts in a random medium. Networks & Heterogeneous Media, 2011, 6 (2) : 167-194. doi: 10.3934/nhm.2011.6.167

[8]

Yong Xu, Rong Guo, Di Liu, Huiqing Zhang, Jinqiao Duan. Stochastic averaging principle for dynamical systems with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1197-1212. doi: 10.3934/dcdsb.2014.19.1197

[9]

Robert J. Elliott, Tak Kuen Siu. Stochastic volatility with regime switching and uncertain noise: Filtering with sub-linear expectations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (1) : 59-81. doi: 10.3934/dcdsb.2017003

[10]

Pedro Marín-Rubio, José Real. Pullback attractors for 2D-Navier-Stokes equations with delays in continuous and sub-linear operators. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 989-1006. doi: 10.3934/dcds.2010.26.989

[11]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020266

[12]

Oliver Díaz-Espinosa, Rafael de la Llave. Renormalization and central limit theorem for critical dynamical systems with weak external noise. Journal of Modern Dynamics, 2007, 1 (3) : 477-543. doi: 10.3934/jmd.2007.1.477

[13]

Shige Peng. Law of large numbers and central limit theorem under nonlinear expectations. Probability, Uncertainty and Quantitative Risk, 2019, 4 (0) : 4-. doi: 10.1186/s41546-019-0038-2

[14]

Yong Ren, Wensheng Yin. Quasi sure exponential stabilization of nonlinear systems via intermittent $ G $-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 5871-5883. doi: 10.3934/dcdsb.2019110

[15]

Yong Ren, Xuejuan Jia, Lanying Hu. Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2157-2169. doi: 10.3934/dcdsb.2015.20.2157

[16]

Yong Ren, Huijin Yang, Wensheng Yin. Weighted exponential stability of stochastic coupled systems on networks with delay driven by $ G $-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3379-3393. doi: 10.3934/dcdsb.2018325

[17]

Yong Ren, Wensheng Yin, Dongjin Zhu. Exponential stability of SDEs driven by $G$-Brownian motion with delayed impulsive effects: average impulsive interval approach. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3347-3360. doi: 10.3934/dcdsb.2018248

[18]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[19]

Yves Derriennic. Some aspects of recent works on limit theorems in ergodic theory with special emphasis on the "central limit theorem''. Discrete & Continuous Dynamical Systems - A, 2006, 15 (1) : 143-158. doi: 10.3934/dcds.2006.15.143

[20]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control & Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

 Impact Factor: 

Metrics

  • PDF downloads (3)
  • HTML views (5)
  • Cited by (0)

Other articles
by authors

[Back to Top]